Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. Billingsley
Title: Convergence of probability measures
Additional book information: Translated by R. M. Dudley. Wiley Series in Probability and Mathematical Statistics, John Wiley, New York, 1968. xii+253 pp. $12.50.

Review Information:

Reviewer: R. M. Dudley
Journal: Bull. Amer. Math. Soc. 77 (1971), 25-27
American Mathematical Society